Show simple item record

AuthorKampf, Juergendc.contributor.author
AuthorSpodarev, Evgenydc.contributor.author
Date of accession2019-08-21T09:52:38Zdc.date.accessioned
Available in OPARU since2019-08-21T09:52:38Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA FUNCTIONAL CENTRAL LIMIT THEOREM FOR INTEGRALS OF STATIONARY MIXING RANDOM FIELDSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1137/S0040585X97T988952dc.identifier.doiExternal
Source - Title of sourceTheory of Probability and Its Applicationssource.title
Source - Place of publicationSociety for Industrial and Applied Mathematicssource.publisher
Source - Volume63source.volume
Source - Issue1source.issue
Source - Year2018source.year
Source - From page135source.fromPage
Source - To page150source.toPage
Source - ISSN0040-585Xsource.identifier.issn
Source - eISSN1095-7219source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000448195400008uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record